Hi Alcie: Funny you should say that about
"Reflex" as opposed to reflux. I used to contribute to that Gerd forum where the Vagus nerve was blamed for heart palps. Quite ligitimately and sensibily. And I have always believed the link. My old doc. that I had years ago, (the old fashioned kind) ! told me that there is a nerve going right down your left arm - and that a lot of people didn't know that. He said it affects your digestion etc.
So when the reflex happens that is obviously the link.
No I can't take asprin, but I do take vit. E. a good blood thinner, without the side effects. I have normal bp. Yes overweight, who isn't !
No-one can see you when you have the palps. cos you are probably at home, and you call the ambulance, they find nothing wrong, they may take you to ER. but that takes about
1 hours, heart slowing down by then so no-one takes much notice and sends you home.
I have tried the coughing action and also pushing my stomache down (as if having a bowel movement) seemed to help when I did it.
So was is "Valsalva" then. ??
Once when in hospital with high heart rate (cos I had probably eaten one of their sulphite meals) a nurse sprayed "something" into my mouth. My head was just about
ready to explode of my shoulders with the bad reaction I had. I went loopy, saying that she had sprayed something into my mouth I was alergic to. That's the trouble so many chemicals are used "to help" - without any investigation into whether the body can stand them.
My friends mother, went into hospital for a minor knee operation, and was in some discomfort after the op. so they gave her some morphine for the pain. Result - Heart Attack then and there in front of them
!!! they later found out she was allergic to morphine. She had absolutely no former heart problems.
I know my body would probably react the same, (see the reaction I had to the mouth spray)..... bye for now.
Post Edited (sals.) : 3/22/2012 5:55:13 AM (GMT-6)